# SDR UALA2011121406869

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,316 hours, 13,089 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 327
- Condition: Failed
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED OFF AND NO AIR AVAILABLE FOR RT ENGINE ANTI ICE, ACCOMPLISHED PNEUMATIC HEALTH CHECK ON RT ENG PRIORITY VALVE PER MM.  FOUND WIRE W3508-009-18 CHAFED TO GROUND APPROX 14" AWAY FROM D11116P. REPAIRED INSULATION PER SWPM. ALSO PRC FAILED HEALTH CHECK. REPLACED PRC PER AMM. ACCOMPLISHED BLEED SHIFT, ALL PRESSURES NORMAL.
